# SDR I5PA2025042875701

- Difficulty date: April 28, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 67,838 hours, 34,994 cycles
- Engine: Pwa PW2037
- Engine time: 66,363 hours, 19,133 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 476492
- Part serial: 1072
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT: MGE301.  LH ENG DID NOT START ON IGNITOR 1 STARTED NORMAL ON BOTH.   R/R LH ENG EXCITER 1 PER AMM.
